A plasticity theory approach to the steady state shape of a three-dimensional ice sheet

Publication: Research - peer-reviewJournal article – Annual report year: 1982

View graph of relations

Original languageEnglish
JournalJournal of Glaciology
Publication date1982
Volume28
Issue100
Pages431-455
ISSN0022-1430
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3473491